Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
10 Posts
Hello there. I just started going to my naturapath again, as like you, I think my gastro doc. has given up! I think I have found that almost EVERY medication, otc, naturapathic, or from the regular docs, are said to cause diarrhea, among other things. The one thing I think that has helped me, is to remember to discuss the side effects BEFORE I leave the office, even if I have to pin a note to do so on myself. My insurance covers her office calls but of course not her medications, and you are right, they tend to be expensive. If you dont mind, what are you taking for the IBS? I take immodium, lomotil for the D, and hyoscyamine for the cramps. Hope you and everyone is having a pain free day!! Linda
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top